# SDR UIEA2010062500066

- Difficulty date: June 25, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: 1254 CRACK ON SEAT TRACK CHANNEL, RBL 75 BETWEEN STA 1480 TO 1500 (DAMAGED AREA TRIMMED OUT REINFORCED AREA WITH TRACK AND SPLICE PN N523MC, NRC 1254 1/2 IAW SRM 53-10-05, FIG 19. FASTENERS INSTL IAW SRM 51-30-02).
